Currently there are "8 comments" on this Question:

  1. Denice says:

    if you're interested in taking dph for getting high, start off with dosages around 300mg Yes they really get you high, I just took 800 mg and it should kick in about 30 minutes. It is in lots of pills, like benadryl, advil pm, any common allergy medicine that can make you drowsy. Just be careful and don't do too much trust me.

  2. Shanda says:

    What does losing weight and taking benedryl have to do with one another??Benedryl can be addicting so be careful how much and how OFTEN you are taking it. But if you do absolutely NEED it for a sleep aid ONCE IN A WHILE, take no more than 2.

  3. Hien says:

    Does Benadryl allergy/cold make you drowsy like regular Benadryl does? i can take a regular all the way through the benadryl at night and sleep night, which is why i buy it. i

  4. Francisca says:

    Benadryl is an antihistamine, which is used in the treatment of colds, allergies, sneezing, runny nose and hives. For adults, if you exceed the recommended dosage of 25 to 50 milligrams, for more than four times each day, then this is too m… More:http://answers.ask.com/Health/Pharmacy/how_much_benadryl_is_too_much

  5. Brandon says:

    A fever is considered high when it reaches 103 degrees. If it goes over that it is definitely too high and you should check with your doctor to find out the reason for it. You can find more information here: http://www.mamashealth.com/fever… More:http://answers.ask.com/Health/Diseases/when_is_a_fever_too_high

  6. Caryn says:

    If you body temperature gets above 104 degrees F, than that is considered too high. You should take a fever reducer and drink plenty of fluids, but if it doesn’t go down, seek medical attention. More:http://answers.ask.com/Health/Diseases/what_body_temperature_is_too_high

  7. Arline says:

    Dec 21, 2011 You should not use this medicine if you have severe constipation, a blockage in diseases such as glaucoma, asthma or COPD, high blood pressure, heart Taking certain products together can cause you to get too much

  8. Olinda says:

    Benadryl is the most common version, but it can make you sleepy. Cream versions are available, but be careful not to overdo with it. Absorbing too much through Detail:http://www.ehow.com/how_2077524_stop-itching.html

Comment on this Article:





Related Posts

Rash walking too much?

(8 Comments)

Will you get high from taking a Xanax and Oxycodone together?

(8 Comments)

What medicines get you high?

(8 Comments)

What can you get high with household items?

(9 Comments)

Does skelaxin give you a high?

(8 Comments)

Does xenical get you high?

(6 Comments)

Does codin cough syrup give you a high?

(7 Comments)

What are the top cough medecine that get u high?

(7 Comments)

Can i still use benadryl that expired two years ago?

(7 Comments)

Dangers of taking too much cough medicine?

(8 Comments)